# SDR AALA202205268225

- Difficulty date: May 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 23,056 hours, 9,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE FROM THE INSIDE. **SUPPLEMENTAL REPORT FOR AALA202205188225: REMOVED AND REPLACED UPPER FORWARD. LATCH CRANK PER SRM 51-40-02** (CLOSED)
